| Model Number |
M001509100 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.A 180 x 25 cm fathom-16 guidewire was selected for use.During the procedure, the wire was broken.The device was removed, and the procedure was completed using a different device.No patient complications were reported as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
G4: premarket / 510(k): k111485, k170636.Device eval by manufacturer: this fathom-16 guidewire was returned for analysis.Visual and microscopic inspection revealed that the distal tip was kinked, detached, and unraveled; however, the detached segment was not returned.